Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 350, NWS Des Moines, IA

September 18, 2007Polk County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Sep 18, 2007, 8:42 PM CDT for Polk County, Iowa. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2007, 8:42 PM CDT (01:42 UTC)
Expired
Sep 18, 2007, 9:30 PM CDT
In force
48 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Polk County, IA

The radar

The Des Moines radar (KDMX), 14 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 8:52 PM CDTTSTM WND DMG3 N Polk City, IA30 INCH DIAMETER TREE BLOWN OVER.
Sep 18, 9:00 PM CDTTSTM WND DMGWindsor Heights, IATWO LARGE TREES DOWN IN WINDSOR PARK. VIA KCCI-TV. TIME APPROXIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
2123 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 190142
SVRDMX
IAC153-190230-
/O.NEW.KDMX.SV.W.0350.070919T0142Z-070919T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
842 PM CDT TUE SEP 18 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN CENTRAL IOWA...
  THIS INCLUDES THE CITY OF DES MOINES...

* UNTIL 930 PM CDT.

* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES NORTHWEST OF POLK CITY TO 11 MILES WEST OF WEST DES
  MOINES...OR ALONG A LINE EXTENDING FROM 24 MILES NORTHWEST OF DES
  MOINES TO 18 MILES WEST OF DES MOINES...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WINDSOR HEIGHTS...WEST DES MOINES...URBANDALE AND POLK CITY BY 850
  PM CDT...
  DES MOINES AND ANKENY BY 900 PM CDT...
  PLEASANT HILL BY 905 PM CDT...
  BONDURANT AND ALTOONA BY 910 PM CDT...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 122 AND 149.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 70 AND 102.

THIS INCLUDES INTERSTATE 235 BETWEEN MILE MARKERS 1 AND 14.

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4154 9379 4160 9379 4161 9382 4186 9381
      4186 9334 4178 9336 4177 9335 4161 9336
      4153 9334
TIME...MOT...LOC 0142Z 267DEG 40KT 4186 9382 4152 9388

$$

COGIL
2 follow-up statements
000 
WWUS53 KDMX 190204
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
904 PM CDT TUE SEP 18 2007

IAC153-190230-
/O.CON.KDMX.SV.W.0350.000000T0000Z-070919T0230Z/
POLK IA-
904 PM CDT TUE SEP 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR POLK COUNTY...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALLEMAN TO ANKENY AIRPORT TO DES MOINES...OR ALONG A
LINE EXTENDING FROM 18 MILES NORTH OF DES MOINES TO 12 MILES NORTH OF
DES MOINES TO DES MOINES...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PLEASANT HILL...BONDURANT AND ALTOONA BY 910 PM CDT...
  MITCHELLVILLE BY 915 PM CDT...

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE 
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE 
HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4154 9379 4160 9379 4161 9382 4186 9381
      4186 9334 4178 9336 4177 9335 4161 9336
      4153 9334
TIME...MOT...LOC 0204Z 268DEG 41KT 4183 9353 4174 9349
          4152 9360

$$

COGIL
000 
WWUS53 KDMX 190222
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT TUE SEP 18 2007

IAC153-190232-
/O.EXP.KDMX.SV.W.0350.000000T0000Z-070919T0230Z/
POLK IA-
922 PM CDT TUE SEP 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY EXPIRES AT 930 PM
CDT...

AT 919 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

REPORT WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF 
INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING 
THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4154 9379 4160 9379 4161 9382 4186 9381
      4186 9334 4178 9336 4177 9335 4161 9336
      4153 9334
TIME...MOT...LOC 0222Z 268DEG 41KT 4183 9325 4174 9322
          4152 9333

$$

COGIL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 7:00 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Sep 18, 7:00 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
700 PM CDT TUE SEP 18 2007

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...
110KT JET SEGMENT LIFTING INTO SRN CANADA THIS AFTERNOON WITH MID MO
VALLEY IN FAVORED ENTRANCE REGION DIVERGENCE AHEAD OF HIGH PLAINS
SHRT WV.  TWO DISTINCT AREAS OF QG FORCING EVIDENT WITH WV EMBEDDED
IN TROUGH...LIFTING NEWD OUT OF ERN DAKOTAS AND TOWARD IA FROM KS.
CONVECTION IN DEEP MOISTURE FETCH TO OUR S AND W EXPANDING IN
INTENSITY AS CAPE/CIN INCREASE/DECREASE RESPECTIVELY WITH 20-30KT
0-1KM SHEAR PUSHING INTO IA.  HEAVY RAIN ENVIRONMENT PUSHING
CLIMATOLOGICAL EXTREMES WITH PWS JUST UNDER 1.90 INCHES AND WARM
CLOUD DEPTHS AROUND 12KFT.

OTHER AREA OF CONCERN FARTHER W INTO NE PER RECENT SPC MCD IN BETTER
CONVERGENCE.  19Z SFC ANLYS SHOWS CDFNT FM KS THROUGH NE INTO WRN MN
WITH WV ALONG NE/KS BORDER.

&&

.SHORT TERM...TONIGHT THROUGH THU NIGHT
INITIAL CONCERN OBVIOUSLY CONVECTIVE TRENDS TONIGHT.  EXPECT THESE
TWO WAVES OF TSTMS POSSIBLY MERGING TOGETHER LATER TONIGHT AND
LIFTING OUT OF FORECAST AREA...AT OR LEAST INTO EASTERN PORTIONS BY
06Z.  WOULD EXPECT MORE SIGNIFICANT AREA FOR US TO BE CURRENT KS/MO
STORMS.  ALL THREATS OF SVR WX ON THE TABLE AND PRIMARILY SERN HALF
ALTHOUGH NO PARTICULAR ONE TOO HIGH AT THE MOMENT.  HAIL...WIND AND
LOW TOP TORNADO THREATS MAY INCREASE THERE SLIGHTLY AS TEMPS PUSH
INTO THE 80S BUT THICKER CLOUD COVER MAY KEEP WRN AREAS OUT OF THE
SVR THREAT.  EVEN IF NE/KS CONVECTION REACHES IA...DEBRIS CLOUDS AND
LOSS OF HEATING SHOULD DIMINISH SVR CHANCES SOMEWHAT.
AFOREMENTIONED HEAVY RAIN PARAMETERS POINT TOWARD LOCALLY HEAVY
RAINS WHICH ARE TAGGED IN FORECAST WORDING...MAINLY CENTRL INTO ERN
SECTIONS...BUT PROGRESSIVE NATURE OF SYS AND RELATIVELY DRY GROUND
SHOULD PRECLUDE MUCH IN THE WAY OF FLOODING.

FNTL BNDRY AND LARGE SCALE FORCING SHOULD EXIT OFF TO THE EAST EARLY
TOMORROW MORNING WITH FAIR WX ANTICIPATED WED AS HIGH BUILDS INTO
UPPER MO/MS RIVER VALLEYS. RETURN FLOW/ISENT LIFT WED NIGHT INTO THU
LEAD TO TEMPORAL AND SPACIAL EXPANSION OF SLIGHT CHANCES...BUT THAT
IS CURRENT EXTENT OF PCPN WORDING TO END THE WORK WEEK.  THIS MAY
NEED TO BE REVISITED AND HIT HARDER CLOSER TO WETTER GFS SOLUTION IF
TRENDS CONTINUE HOWEVER.

NO BIG DEVIATIONS FROM GUIDANCE BLEND FOR MINS THROUGH PERIOD
ALTHOUGH NUDGED TOWARD LOW END WED NIGHT AND HIGHER END THU NIGHT
DURING RETURN FLOW.  FORECAST SOUNDINGS AND MIXING IN NLY/NELY FLOW
SUGGEST KEEPING THINGS TOWARD LOW END OF GUIDANCE WED...AND EVEN THU
ALTHOUGH WINDS DO SWING SELY.

.LONG TERM...FRI THROUGH TUE
PERIOD BEGINS WITH SHRT WV AND WEAK FNT JUST BRUSHING NRN PLAINS
INTO THE GREAT LAKES.  SYNOPTIC FORCING AND SATURATION POTENTIAL
REMAINS TO THE NORTH AND SUFFICIENT MLCIN SEEMS TO BE IN PLACE TO
PRECLUDE DEVELOPMENT ALONG FRONT AND CONVERGENCE SO WILL KEEP FCST
DRY WHICH IS ALSO SUGGESTED BY GEFS PCPN PROBS.

LATER IN THE WEEKEND MOST MODELS ARE IN AGREEMENT AMPLIFYING PATTERN
WITH RIDGE BUILDING INTO UPPER MS VALLEY AND GREAT LAKES.  LITTLE
PCPN THREAT WITH TEMPS MAIN FOCUS.  CONSIDERING STRONG SLY FLOW AND
MIXING POTENTIAL SEE NO REASON WHY WE WOULD NOT APPROACH MOS
GUIDANCE.

QUESTION BY NEXT WEEK WILL BE WHEN TO RE-INTRODUCE PCPN.  CANNOT
ARGUE WITH HPC BLEND OF ECMWF/GEFS WHICH ALSO SHOWS SIMILARITIES TO
GEM AND 06Z GFS.  THIS SCENARIO BRINGS FRONT THROUGH AROUND MON/MON
EVE WITH THE POTENTIAL FOR LIGHTER MID LEVEL FORCING AND PCPN BEHIND
FRONT BUT AHEAD OF TROUGH INTO TUE.

&&

.AVIATION...19/00Z
THUNDERSTORMS ONGOING ACROSS THE AREA AND WILL AFFECT ALL TAF SITES
THROUGH 06Z AND HAVE INCLUDED. THERE WILL BE A FEW HOUR LULL BETWEEN
THE LINE OF STORMS TO THE EAST AND THE ONE MOVING INTO WESTERN IA
WHERE CONDITIONS WILL IMPROVE TO VFR. FRONTAL BOUNDARY WILL ENTER
CENTRAL IA THOUGH LOW LEVEL MOISTURE WILL NOT CLEAR OUT COMPLETELY
TOWARDS MORNING. SOME STRATUS AND FOG IS POSSIBLE FROM 10-14Z WITH
SOME LOCAL IFR CONDITIONS POSSIBLE ESPECIALLY NEAR FOD AND MCW.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

LONG TERM/SHORT TERM...BSS/KJ
AVIATION...DONAVON
Hazardous weather outlook, Sep 18, 3:27 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
327 PM CDT TUE SEP 18 2007

IAZ004>006-015-016-023>025-033>035-044>046-057-058-070-071-081-
092-191100-
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-
WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-
GUTHRIE-CASS-ADAIR-ADAMS-TAYLOR-
327 PM CDT TUE SEP 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PORTIONS OF CENTRAL
IOWA...GENERALLY WEST OF BEDFORD...FORT DODGE AND FOREST CITY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL MID EVENING.
ISOLATED DAMAGING WIND GUSTS TO 60 MPH AND PENNY SIZED HAIL ARE
POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR...PRODUCING
1 TO 2 INCHES OF RAIN IN A SHORT TIME. THIS WOULD CAUSE URBAN
STREET FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR ADDITIONAL THUNDERSTORMS MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED UNTIL MID EVENING. RAINFALL REPORTS
WOULD BE APPRECIATED AS WELL.

IAZ007-017-026>028-036>039-047>050-059>062-072>075-082>086-
093>097-191100-
WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-
BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-
MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
327 PM CDT TUE SEP 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...GENERALLY ALONG AND EAST OF I-35.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS UNTIL LATE
EVENING...ESPECIALLY EAST OF I-35 AND SOUTH OF HIGHWAY 30. DAMAGING
WIND GUSTS TO 60 MPH AND PENNY SIZED HAIL ARE THE PRIMARY WEATHER
THREAT. AN ISOLATED SHORT-LIVED TORNADO IS ALSO POSSIBLE UNTIL
SUNSET. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE WITH
TOTALS REACHING 1 TO 2 IN A SHORT PERIOD OF TIME. THIS MAY RESULT
IN PONDING OF WATER ON ROADS AND URBAN STREET FLOODING...BUT IS
NOT EXPECTED TO CAUSE SIGNIFICANT RISES IN SMALL STREAMS AND
CREEKS. THE MOST LIKELY AREA FOR HEAVY RAINFALL WILL OCCUR JUST
EAST OF I-35 UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR ADDITIONAL THUNDERSTORMS MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED UNTIL LATE EVENING. RAINFALL REPORTS
WOULD BE APPRECIATED AS WELL.

JUNGBLUTH

In the hours before

Local storm report, Sep 18, 7:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
736 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND GST     AUDUBON                 41.72N 94.93W
09/18/2007  M64 MPH          AUDUBON            IA   MESONET

            AUDOBON COMMUNITY SCHOOL NET...SAUI4

&&

PODRAZIK
Local storm report, Sep 18, 7:42 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
742 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND GST     4 E AUDUBON AIRPORT     41.70N 94.84W
09/18/2007  E60 MPH          AUDUBON            IA   TRAINED SPOTTER

&&

SMALL
Local storm report, Sep 18, 8:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
800 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     CASEY                   41.51N 94.52W
09/18/2007  M65 MPH          GUTHRIE            IA   MESONET

            SCHOOL NET...SADI4

&&

PODRAZIK
Local storm report, Sep 18, 8:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
824 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     GUTHRIE CENTER          41.68N 94.50W
09/18/2007                   GUTHRIE            IA   EMERGENCY MNGR

            TREE TOOK POWER POLE AND LINES DOWN IN GUTHRIE CENTER.

&&

PODRAZIK
Local storm report, Sep 18, 8:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
831 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     MENLO                   41.52N 94.40W
09/18/2007                   GUTHRIE            IA   EMERGENCY MNGR

            POWER LINES DOWN IN MENLO...POWER OUT IN THE WEST SIDE OF
            TOWN.

&&

PODRAZIK
Local storm report, Sep 18, 8:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
838 PM CDT TUE SEP 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND GST     1 E PERRY               41.84N 94.07W
09/18/2007  E70 MPH          DALLAS             IA   TRAINED SPOTTER

&&

MOYER

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:25 PM CDTSevere Thunderstorm WarningDMXAudubon50 min
Sep 18, 7:40 PM CDTSevere Thunderstorm WarningDMXGuthrie50 min
Sep 18, 8:04 PM CDTSevere Thunderstorm WarningDMXGreene41 min
Sep 18, 8:11 PM CDTSevere Thunderstorm WarningDMXDallas49 min
Sep 18, 8:20 PM CDTSevere Thunderstorm WarningDMXBoone40 min
Sep 18, 8:56 PM CDTSevere Thunderstorm WarningDMXStory38 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.